Monday, October 16, 2017

Comments by comingoff

Showing 1 of 1 comments.

  • Hi Nancy,
    I am so pleased I found your experience with Seroquel. I hate this drug…I have also done much research and was diagnosed Bipolar 2 10 years ago…due to a messy divorce. Why I have been put on an anti-psycotic for bipolar 1 (i only recently discovered) I am still trying to obtain a straight answer from my doctor. Is it a money making racket?? I have been on numerous drugs and finally Seroquel (and many others) for 2 years now with horrible side effects. I told my doctor a week ago I want to go off this drug completely. He was not at all happy. I have been told to go from 600 mg to an immediate 300 mg then to nothing. Gosh, the stomach pain, nausea, food aversion, dizziness etc. I thought I might have a stomach ulcer… It was horrid. My eyesight has gone from fine to really bad (is this possible). I started weaning my self down less aggressively . I am now on 100 mg . I even began wondering if my Dr wanted me to have radical side effects to come rushing back to him. The side effects on the drug: wow weight gain – which I just managed to keep under control with extreme excercise , the want to eat was terrible ( i never craved sweet ever before). My blood pressure sky rocketed, my cholesterol was terrible, holding a coffee cup in the morning without coffee all over the floor from the shakes was awful. Try act normal and sane with these side effects. I am quite sure I am more normal without these horrible drugs. Just how to get them out my system and what to take in its place I don’t know. I don’t even know where to begin. I did notice the book you mentioned. Is that a good start? You mentioned each person is different in their response to Omega 3 etc…any ideas/suggestions how to do this? I am tired of poisoning my system for so long with no idea of the long term damage that these drugs are causing. Truly appreciate help